# SDR R61A20060003

- Difficulty date: January 16, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000049
- Aircraft time: 850 hours, 571 cycles
- Engine: Ge CF348E5
- Engine time: 850 hours, 571 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 15E0804003
- Part serial: 66858
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 850 hours, 571 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING INBOUND FLIGHT 3345 PITTSBURG TO INDIANAPOLIS, HYDRAULIC SYSTEM 2 QUANTITY WENT TO 0.  CREW DECLARED AN EMERGENCY LANDED WITHOUT INCIDENT.
